Optimal cyclic exploitation of renewable resources

Belyakov, A.O., Davydov, A.A., & Veliov, V.V. (2015). Optimal cyclic exploitation of renewable resources. Journal of Dynamical and Control Systems 21 (3) 475-494. 10.1007/s10883-015-9271-x.

Full text not available from this repository.


The paper contributes to the topic of optimal utilization of spatially distributed renewable resource. Namely, a problem of "sustainable" optimal cyclic exploitation of a renewable resource with logistic law of recovery is investigated. The resource is distributed on a circle and is collected by a single harvester moving along the circle. The recovering and harvesting rates are position dependent, and the latter depends also on the velocity of the harvester, which is considered as a control. The existnce of an optimal solution is proved, as well as necessary optimality conditions for the velocity of the harvester. On this base, a numerical approach is proposed, and some qualitative properties of the optimal solutions are established. The results are illustrated by numerical examples, which reveal some economically meaningful features of the optimal harvesting.

Item Type: Article
Uncontrolled Keywords: spacial heterogeneity; optimal harvesting; averaged functional
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Journal of Dynamical and Control Systems; 21(3):475-494 (July 2015) (Published online 9 April 2015)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:53
Last Modified: 27 Aug 2021 17:39
URI: https://pure.iiasa.ac.at/11459

Actions (login required)

View Item View Item